# SDR TWAA9909105

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND A BLIND FASTENER REPAIR AT STA 223, LONGERON 18L.  REMOVED THE REPAIR AND CUT OUT DAMAGED SKIN.  REPAIRED PER SRM 53-10-107, FIG 201 PAGES 201 AND 202.
